# SDR SWAA2024052984235

- Difficulty date: May 9, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 30,374 hours, 14,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S.663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 10; W.L. 164.  REPAIRED IAW SRM 57-10-10-2R-5.
